Unisom SleepGels, Nighttime Sleep-Aid, 50 mg Diphenhydramine HCl, 100 Soft Gel Capsules

Unisom SleepGels, Nighttime Sleep-Aid, 50 mg Diphenhydramine HCl, 100 Soft Gel Capsules

Unisom SleepGels, Nighttime Sleep-Aid, 50 mg Diphenhydramine HCl, 100 Soft Gel Capsules Rating:
List Price: $15.68
Sale Price: $15.68
Availability: Usually ships in 24 hours
Eligible For Free Shipping

Product Description

TRUSTED SLEEP SUPPORT: Unisom Sleep Gels are clinically proven to help you fall asleep 33% faster. Sleep through the night & wake up recharged in the morning without grogginess or other side effects.

Details

  • TRUSTED SLEEP SUPPORT: Unisom Sleep Gels are clinically proven to help you fall asleep 33% faster. Sleep through the night & wake up recharged in the morning without grogginess or other side effects.
  • SLEEP SOUNDLY & WAKE UP ENERGIZED: After a stressful day, every minute of sleep matters. Unisom helps reduce your natural urge to stay awake, helping you fall asleep faster & get the rest you need.
  • RECHARGE TONIGHT: When stress gets in the way of a restful night, you need a sleep aid that can help you fall asleep & wake up refreshed. Choose Unisom, the #1 pharmacist recommended OTC sleep aid.
  • EVERYTHING YOU NEED, NOTHING YOU DON'T: Unlike some OTC brands, Unisom offers single active ingredient sleep-aids. If all you need is a great night's sleep, skip the extra medicine & reach for Unisom.
  • THE UNISOM ADVANTAGE: Millions of people turn to Unisom for safe, non-habit forming relief. Available in softgels, tablets, melts, mini-capsules, & liquid form, Unisom has a sleep aid for everyone.
  • Ingredients: Active Diphenhydramine Hci 50 Mg Inactive Blue 1, Gelatin, Glycerin, Polyethylene Glycol, Polyvinyl Acetate Phthalate, Propylene Glycol, Sorbitol, Titanium Dioxide, Water (245-189).